Education, Science, Technology, Innovation and Life
Open Access
Sign In

The Squeeze Principle of the Sequence of Hyperbolic Numbers

Download as PDF

DOI: 10.23977/tracam.2024.040108 | Downloads: 2 | Views: 179


Bingyi Lyu 1, Hengcheng Zhao 2


1 School of Mathematics, Harbin Institute of Technology, Harbin, 150001, China
2 Department of Mathematics, Shihezi University, Shihezi, 832003, China

Corresponding Author

Bingyi Lyu


The hyperbolic numbers have an analogous composition with the complex numbers, which are composed by two real numbers, generating an exchangeable ring. That is to mean, the hyperbolic numbers can be viewed as the generalization of real numbers. In this article, we have proved the squeeze principle of the sequence of hyperbolic numbers. This article fills the gap in the field, and provides a new angle to prove the convergence of the sequence of the hyperbolic numbers. The result of this article constructs the basis for the future research on the hyperbolic numbers and the hyperbolic number plane. Meanwhile this article offers a new way to apply the squeeze principle of the sequence of hyperbolic numbers to the engineering.


Squeeze Principle, the Sequence of Hyperbolic Number, Hyperbolic Number Plane


Bingyi Lyu, Hengcheng Zhao, The Squeeze Principle of the Sequence of Hyperbolic Numbers. Transactions on Computational and Applied Mathematics (2024) Vol. 4: 56-61. DOI:


[1] Ou Shufang. Proof of the squeezing theorem of the limit of series and application of Binomial theorem in calculating the limit of series with squeezing theorem [J]. Middle School Mathematics Teaching, 1984(02):6-8
[2] Yan Yan. Several methods of Establishing Inequality in Squeeze Principle [J]. New Curriculum Learning (Middle), 2012(03):143.
[3] Wen Guochun, Luo Zhaofu. Hyperbolic complex functions and hyperbolic pseudo regular functions [J]. Journal of Ningxia University (Natural Science Edition), 1998(01):12-18.
[4] Öztürk ─░skender and Özdemir Mustafa. Affine transformations of hyperbolic number plane[J]. Boletín de la Sociedad Matemática Mexicana, 2022, 28(3)
[5] Téllez-Sánchez Y G, Bory-Reyes J. Generalized Iterated Function Systems On Hyperbolic Number Plane[J]. Fractals, 2019, 27(4).
[6] Zhao Haiquan, Chen Jinsong, Wang Zhuonan, et al. Distributed enhanced complex logarithmic hyperbolic cosine algorithm for the frequency estimation of power systems[J]. Journal of Signal Processing, 2023, 39(11):2071-2079. 
[7] Petoukhov Sergey V. Modeling inherited physiological structures based on hyperbolic numbers. [J]. Bio Systems, 2020, 199.
[8] Kulyabov S D, Korolkova V A, Gevorkyan N M. Hyperbolic numbers as Einstein numbers[J]. Journal of Physics Conference Series, 2020, 1557(1).

Downloads: 203
Visits: 12549

Sponsors, Associates, and Links

All published work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright ┬ę 2016 - 2031 Clausius Scientific Press Inc. All Rights Reserved.